# SDR SWAA095959

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 33,922 hours, 19,653 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Ballast
- Part number: 417A5500
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL FROM AFT ENTRY LIGHT IN AFT GALLEY.  ALL A/C SYSTEMS OPERATED NORMALLY DURING FLIGHT.  INSPECTED AFT GALLEY AREA AND AFT ENTRY LIGHT, NO DEFECTS NOTED.  SUSPECT AFT ENTRY LIGHT BALLAST.  REMOVED AND REPLACED BALLAST PER MM.
